The complexity of surjective homomorphism problems - a survey

Bodirsky, Manuel and Kara, Jan and Martin, Barnaby (2012) The complexity of surjective homomorphism problems - a survey. Discrete Applied Mathematics, 160 (12). pp. 1680-1690. ISSN 0166-218X

Full text is not in this repository.

Official URL:

This item is available in the Library Catalogue


We survey known results about the complexity of surjective homomorphism problems, studied in the context of related problems in the literature such as list homomorphism, retraction and compaction. In comparison with these problems, surjective homomorphism problems seem to be harder to classify and we examine especially three concrete problems that have arisen from the literature, two of whose complexity remains open.

Item Type:Article
Keywords (uncontrolled):surjective homomorphisms; computational complexity; constraint satisfaction
Research Areas:School of Science and Technology > Computer and Communications Engineering
ID Code:9646
Deposited On:13 Dec 2012 07:00
Last Modified:06 Feb 2013 11:40

Repository staff only: item control page

Full text downloads (NB count will be zero if no full text documents are attached to the record)

Downloads per month over the past year